Alert archive / Florida / Tornado Warnings in 2022

Tornado Warning 4, NWS Tallahassee, FL

January 16, 2022Franklin County, Florida

NWS Tallahassee, FL issued this tornado warning at Jan 16, 2022, 12:19 AM EST for Franklin County, Florida. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 16, 2022, 12:19 AM EST (05:19 UTC)
Expired
Jan 16, 2022, 1:00 AM EST
In force
41 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Franklin County, FL

The radar

The Tallahassee radar (KTLH), 54 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 16, 12:23 AM ESTTORNADO5 Se Carrabelle, FLONE HOUSE RECEIVED DAMAGE TO THE ROOF, PORCH, LIVING ROOM, AND PARTIAL BEDROOM AREA FROM A TORNADO ON DOG ISLAND. RADAR SHOWED A TDS AS IT MOVED ACROSS THE ISLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 5.3 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2022-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2022-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1225 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

746 
WFUS52 KTAE 160519
TORTAE
FLC037-160600-
/O.NEW.KTAE.TO.W.0004.220116T0519Z-220116T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
1219 AM EST Sun Jan 16 2022

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Northeastern Franklin County in Big Bend of Florida...

* Until 100 AM EST.
    
* At 1219 AM EST, a severe thunderstorm capable of producing a
  tornado was located near Carrabelle, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern Franklin County, including the following locations...
  Lanark Village, Saint Teresa, Turkey Point and Mcintyre.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 2976 8471 3001 8454 3000 8452 2998 8452
      3000 8446 2997 8445 2999 8444 2998 8440
      3000 8438 3000 8436 2999 8434 2997 8436
      2997 8435 2994 8437 2981 8448 2981 8450
      2972 8462
TIME...MOT...LOC 0519Z 209DEG 35KT 2977 8463 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
1 follow-up statement
631 
WWUS52 KTAE 160532
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1232 AM EST Sun Jan 16 2022

FLC037-160600-
/O.CON.KTAE.TO.W.0004.000000T0000Z-220116T0600Z/
Franklin FL-
1232 AM EST Sun Jan 16 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM EST FOR
NORTHEASTERN FRANKLIN COUNTY...
    
At 1232 AM EST, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Carrabelle, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lanark Village, Saint Teresa, Turkey Point and Mcintyre. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 2985 8463 3000 8454 3000 8452 2998 8452
      3000 8446 2997 8445 2999 8443 2998 8438
      2999 8438 2997 8436 3000 8436 2999 8434
      2998 8435 2997 8435 2994 8437 2986 8450
      2983 8452 2982 8455
TIME...MOT...LOC 0532Z 209DEG 35KT 2988 8456 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Jan 15, 7:30 PM EST, 4 hours 49 minutes earlier.

Area forecast discussion, Jan 15, 7:30 PM EST, 4 hours 49 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
730 PM EST Sat Jan 15 2022

...STORM SYSTEM TO BRING MULTIPLE HAZARDS THROUGH THE WEEKEND.
THREAT FOR SEVERE WEATHER INCREASES TONIGHT FOR THE FL PANHANDLE
AND BIG BEND...

.UPDATE...

No major changes to the forecast were required for this evening. A
strong closed frontal low near LA/MS is edging closer our way and
has been producing a large swath of rain across the Tri-state
area, with stronger (and sometimes rotating) convection just
offshore. The latter is a better environment where dew points in
the low 60S, non-negligible SBCAPE, and hints of a strengthening
low-level jet (LLJ) are being observed. Warm-air advection should
continue pushing the more buoyant air towards the coast and
slightly inland, but likely no farther than beyond I-10. Those
locations bear watching for severe weather potential through the
overnight hours. Damaging winds and a few tornadoes remain the
primary threats.

Winds are still expected to be gusty outside of convection as the
pressure gradient tightens further. A Wind Advisory goes into
effect areawide starting at 10pm ET/9pm CT in addition to a High
Surf Advisory for Panhandle beaches.

&&

.PREV DISCUSSION [602 PM EST]...

.NEAR TERM [Through Sunday]...

It is on the way. Another potent low pressure system and
associated cold front which will bring a multitude of hazards to
the region. The first, which seems to be on many minds is the
severe weather threat. Earlier today, SPC expanded the Slight Risk
(level 2 of 5) to include much of our marine zones and down into
the SE Big Bend. This is where CAPE, albeit minimal, shear,
substantially better, and other convective parameters favor
thunderstorm development. Just north of their line, the Marginal
Risk (level 1 of 2) was expanded to cover much of north FL. The
hazards with this evening and tonight's severe weather event
remain the same: wind gusts up to 60 mph and the possibility for a
few tornadoes. In addition to that, moderate to heavy rain will
be possible. 1 to 2 inches of rain is forecast for SE AL. 1.25 to
3.25 inches is possible for SW GA with the highest being along and
east of highway 319. And finally, 1 to 3.5 inches for N FL with
the highest amounts being centered around the Tallahassee Metro.

Now for the other hazards associated with this storm, aka as wind
and its associates. The synoptic flow with this system has the
storm at near max or max percentiles with the NAEFS and ECMWF
ensemble tables. The Wind Advisory issued by the midshift looks
solid for tonight, outside of gusty convective winds, with gusts
sustained 20-30 mph winds and up to 40 mph gust possible. Winds
will also be responsible for our beach hazards this weekend. Of
course, the high rip current rip risk remains in place but with
stronger winds over the waters, surf becomes a higher risk. The
latest guidance brings in 6 to 9 foot waves across Walton, Bay,
and Gulf counties, with the largest occuring along Bay and Gulf
Counties. As a result, we've upgraded the High Surf Advisory to a
High Surf Warning for them while Walton Co remains in the High
Surf Advisory. The threat for coastal flooding remains, please see
the Hydrology Discussion for details.

Finally, this system will be responsible for ushering in
unseasonably cool air to the region. High temperatures may peak in
the early morning hours tomorrow, instead of the traditional
diurnal range. Latest guidance has SE AL's temps peaking in the
mid to upper 40s and then the upper 40s to upper 50s for SW GA. N
FL's temps will vary even more with highs ranging from the upper
40s to the low 60s. The gradient of cooler weather stars in the
western panhandle and slowly warms as you move east and south with
the warmest temps being found in the SE Big Bend.

.SHORT TERM [Sunday Night Through Monday Night]...

The cold front has moved through the region. Wind gusts are still
a little breezy but will calm down through the day on Monday.
Skies will be clearing by the afternoon and temperatures will rise
to the low/mid 50s after being in the 30s for the morning. No
rain expected in the short term.

.LONG TERM [Tuesday Through Saturday]...

The pattern continues to settle for the start of the long term.
We will be in between systems from the weekend and our next
frontal system expected in our CWA by Thursday. Temperatures to
start the long term will begin in the low 30s in the morning and
warm to the low/mid 50s by the afternoon on Tuesday. Wednesday, we
can expect more normal temps with highs warming to the 60s and
cooling to the mid-upper 40s Wednesday night.

A surface low coming from the Rockies will travel east across the
Red River Valley to bring our next cold front on Thursday. PoPs
for this system are about 40-60% as the line moves through.
Thunderstorms are not expected at this point in time because i
instability remains low but, we will continue to monitor as the
system develops.

Following Thursday's cold front, temperatures will again cool to
the upper 40s and low 50s for the highs and be in the 30s for
overnight lows for this upcoming weekend.

.AVIATION...

[Through 00z Monday] Poor flying conditions are expected through the
period with a strong cold front crossing the area. Expect moderate
to heavy rain, thunderstorms, and gusty winds ahead of the front.
Behind the front on Sunday, expect gusty winds to continue with
frequent gusts near 30 knots.

.MARINE...

A strengthening low pressure system coupled with a strong upper
level trough will be moving through the region this weekend. A
trailing cold front will sweep through the coastal waters late
tonight and it is expected to have gale force southerly flow ahead
of it and gale force westerly winds behind it. This will lead to
rough seas for the entire weekend as well as into the early half
of the work week. A Gale Warning goes into effect late tonight and
continues through Sunday evening. Beyond Sunday evening, a small
craft advisory will be needed for most of Monday, as elevated
winds and seas will still be present across all of our marine
zones.

.FIRE WEATHER...

A strong cold front will move through the region tonight,
bringing with it gusty winds through tomorrow. This system will
also bring moderate to heavy rain and a slight chance for
thunderstorms late this afternoon and continuing through early
tomorrow morning. RH values will remain elevated with the front
even though we have gusty winds in the forecast. High dispersion
values will be possible on Sunday, particularly across the FL Big
Bend, coastal areas of the Panhandle and southwest Georgia.

.HYDROLOGY...

Energetic system will move across the Gulf Coast States on
Saturday evening into Sunday morning. This system, while
dynamically charged, will be moving quickly, and this should limit
overall heavy rainfall potential. Various model guidance and
ensembles suggest a widespread rain of 1.5 to 3 inches is
expected, with the possibility for isolated maximum totals near 4
inches. Given that this heavier rain could fall in a very short
period of time, some localized flooding is possible in some low
lying areas. However, the threat is low enough that a flood watch
is not needed at this time.

These rainfall amounts will result in a riverine response with
several mainstem rivers likely to rise into action stage. Minor
flooding is also possible on the upper portion of the
Withlacoochee River as well as along the Ochlockonee River, should
rainfall amounts in excess of 3 inches hit these basins.

Coastal flood threat will begin to increase Saturday evening and
continue through Sunday afternoon across Apalachee Bay. Strong
southerly winds ahead of the system will increase water levels in
Apalachee Bay. There still is some disagreement in the models
about the timing of the strongest onshore winds Saturday night.
The latest guidance suggest these strong winds should occur within
1-2 hours of high tide early Sunday morning (1-3 am ET Sunday) in
Apalachee Bay which should translate to moderate coastal flooding
from St Teresa eastward to Keaton Beach with water levels 2 to 4
feet above normally dry ground. Lower end advisory flooding is
anticipated westward of St Teresa to Apalachicola as well as
further down the coast from Keaton Beach to Suwannee on the
initial high tide early Sunday morning.

Sunday afternoon, strong westerly winds in excess of 35 to 40 mph
will spread over the Northern Gulf of Mexico and impact the
Taylor and Dixie County coasts with the Sunday afternoon high tide
(2 pm ET), creating the possibility of 2 to 4 feet of inundation
of normally dry ground in these areas. The Coastal Flood Warning
has been expanded to include Dixie County and will be in effect
starting 7 PM EST.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   48  55  36  54  32 / 100  20   0   0   0
Panama City   46  53  39  55  36 / 100  20   0   0   0
Dothan        40  47  33  49  28 / 100  20   0   0   0
Albany        44  52  35  49  28 / 100  30   0   0   0
Valdosta      50  57  36  51  30 / 100  60   0   0   0
Cross City    54  61  41  55  33 /  90  60   0   0   0
Apalachicola  49  55  39  55  36 / 100  20   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Warning until 7 PM EST Sunday for Coastal Dixie-
     Coastal Franklin-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla.

     Wind Advisory until 7 PM EST /6 PM CST/ Sunday for Calhoun-
     Central Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-
     Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
     Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North Walton-
     South Walton-Washington.

     High Rip Current Risk through late Sunday night for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 6 AM CST Monday for South Walton.

     High Surf Warning from 10 AM EST /9 AM CST/ to 7 PM EST /6 PM
     CST/ Sunday for Coastal Bay-Coastal Gulf.

     High Surf Advisory until 10 AM EST /9 AM CST/ Sunday for Coastal
     Bay-Coastal Gulf.

     High Surf Advisory from 7 PM EST /6 PM CST/ Sunday to 7 AM EST
     /6 AM CST/ Monday for Coastal Bay-Coastal Gulf.

GA...Wind Advisory until 7 PM EST Sunday for Baker-Ben Hill-Berrien-
     Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
     Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-Quitman-
     Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Wind Advisory until 6 PM CST Sunday for Coffee-Dale-Geneva-Henry-
     Houston.

GM...Small Craft Advisory until 10 PM EST /9 PM CST/ this evening for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

     Small Craft Advisory from 10 PM EST /9 PM CST/ Sunday to 10 AM
     EST /9 AM CST/ Monday for Apalachee Bay or Coastal Waters
     From Keaton Beach to Ochlockonee River FL out to 20 Nm-
     Coastal Waters From Ochlockonee River to Apalachicola Fl
     out to 20 Nm-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM-Coastal waters from Mexico Beach to
     Apalachicola FL out 20 NM-Coastal waters from Mexico Beach
     to Okaloosa Walton County Line FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Mexico Beach FL from 20 to 60 NM-
     Waters from Mexico Beach to Okaloosa Walton County Line FL
     from 20 to 60 NM.

     Gale Warning until 10 PM EST /9 PM CST/ Sunday for Apalachee Bay
     or Coastal Waters From Keaton Beach to Ochlockonee River FL
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach FL out 20 NM-Coastal waters from
     Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
     from Mexico Beach to Okaloosa Walton County Line FL out 20
     NM-Waters from Suwannee River to Apalachicola FL from 20 to
     60 NM-Waters from Apalachicola to Mexico Beach FL from 20
     to 60 NM-Waters from Mexico Beach to Okaloosa Walton County
     Line FL from 20 to 60 NM.

&&

UPDATE...IG3
NEAR TERM...KR
SHORT TERM...Montgomery
LONG TERM...Montgomery
AVIATION...DVD
MARINE...Bunker
FIRE WEATHER...KR
HYDROLOGY...Godsey

In the hours before

Local storm report, Jan 15, 10:27 PM EST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1027 PM EST SAT JAN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     MARINE TSTM WIND 2 E CARRABELLE          29.85N 84.64W
01/15/2022  M39 MPH          FRANKLIN           FL   MESONET

            39 MPH WIND GUST AT FSWN ISLAND VIEW PARK.

&&
Special weather statement, Jan 15, 10:58 PM EST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1058 PM EST Sat Jan 15 2022

FLZ015-026-027-115-127-160500-
Inland Franklin FL-Liberty FL-Coastal Wakulla FL-Coastal Franklin FL-
Inland Wakulla FL-
1058 PM EST Sat Jan 15 2022

...Strong thunderstorms will impact portions of western Wakulla,
southeastern Liberty and Franklin Counties through MIDNIGHT EST...

At 1058 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles southeast of Blountstown to 19 miles
southwest of St George Island. Movement was northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Carrabelle, Eastpoint, Apalachicola, St George Island, Crawfordville,
Franklin, Sopchoppy, Carrabelle Beach, East Camp, Jewel Fire Tower,
Royal Bluff, Vilas, St George Island St Pk, Central City, Beverly,
Clio, Poplar Camp, Smith Creek, Buckhorn and Bay City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2953 8510 3033 8489 3031 8474 3030 8471
      3030 8433 2972 8459 2953 8497 2952 8509
TIME...MOT...LOC 0358Z 240DEG 18KT 3032 8484 2945 8509

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, Jan 15, 11:12 PM EST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1112 PM EST Sat Jan 15 2022

FLZ018-027-118-127-160515-
Coastal Wakulla FL-Coastal Jefferson FL-Inland Jefferson FL-
Inland Wakulla FL-
1112 PM EST Sat Jan 15 2022

...A strong thunderstorm will impact portions of northeastern Wakulla
and southwestern Jefferson Counties through 1215 AM EST...

At 1112 PM EST, Doppler radar was tracking a strong thunderstorm 18
miles south of St. Marks, moving north at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
St. Marks, Woodville, Crawfordville, Wakulla, Newport, Shadeville,
Goose Pasture, Hells Half Acre, Hyde Park, Wakulla Springs, Plum
Orchard, Shell Point, Port Leon, Wakulla Beach, Bethel and Liveoak
Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3030 8436 3030 8425 3027 8424 3024 8392
      3020 8393 3019 8395 3015 8396 3015 8397
      3013 8397 3008 8400 3009 8399 3007 8398
      3006 8398 3001 8431
TIME...MOT...LOC 0412Z 179DEG 21KT 2989 8421

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

42-DVD
Special weather statement, Jan 15, 11:51 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1151 PM EST Sat Jan 15 2022

FLZ015-018-026-027-115-118-127-160600-
Inland Franklin FL-Liberty FL-Coastal Wakulla FL-
Coastal Jefferson FL-Inland Jefferson FL-Coastal Franklin FL-
Inland Wakulla FL-
1151 PM EST Sat Jan 15 2022

...Strong thunderstorms will impact portions of Wakulla, southeastern
Liberty, southwestern Jefferson and eastern Franklin Counties through
100 AM EST...

At 1151 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 21 miles west of Crawfordville to 8 miles south
of St George Island. Movement was northeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Carrabelle, St. Marks, Crawfordville, Woodville, St George Island,
Wakulla, Sopchoppy, Newport, Carrabelle Beach, East Camp, Jewel Fire
Tower, Shadeville, Hells Half Acre, Royal Bluff, Wakulla Springs, St
George Island St Pk, Panacea, Poplar Camp, Smith Creek and Medart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2958 8488 3027 8474 3030 8471 3030 8425
      3027 8424 3026 8391 3010 8399 3001 8401
      3003 8406 2999 8426 2985 8429 2981 8449
      2975 8453
TIME...MOT...LOC 0451Z 240DEG 24KT 3024 8469 2954 8483

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Local storm report, Jan 16, 12:03 AM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1203 AM EST SUN JAN 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     MARINE TSTM WIND 4 ENE ALLIGATOR POINT   29.92N 84.33W
01/15/2022  M39 MPH          FRANKLIN           FL   MESONET

            39MPH WIND GUST MEASURED AT BALD POINT VIA
            WEATHERFLOW.

1140 PM     MARINE TSTM WIND 1 NW SHELL POINT        30.07N 84.30W
01/15/2022  M40 MPH          WAKULLA            FL   MESONET

            AMBIENT WEATHER STATION AT OYSTER BAY TOWER
            MEASURED 40 MPH GUST.

&&
Local storm report, Jan 16, 12:11 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1211 AM EST SUN JAN 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     MARINE TSTM WIND 18 S SAINT GEORGE ISLAN 29.41N 84.86W
01/15/2022  M54 MPH          GMZ755             FL   C-MAN STATION

            47 KNOT GUST MEASURED AT THE C-TOWER.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 7:15 PM ESTSpecial Weather StatementTAEGulf45 min
Jan 15, 7:33 PM ESTSpecial Weather StatementTAEWalton57 min
Jan 15, 7:59 PM ESTSpecial Weather StatementTAEBay, Gulf46 min
Jan 15, 8:50 PM ESTSpecial Weather StatementTAEGulf40 min
Jan 15, 9:05 PM ESTSpecial Marine WarningTAE3 hr
Jan 15, 9:24 PM ESTSpecial Weather StatementTAEFranklin, Liberty51 min
Jan 15, 10:11 PM ESTSpecial Weather StatementTAEFranklin, Liberty49 min
Jan 15, 10:58 PM ESTSpecial Weather StatementTAEFranklin, Liberty62 min
Jan 15, 11:12 PM ESTSpecial Weather StatementTAEWakulla63 min
Jan 15, 11:51 PM ESTSpecial Weather StatementTAEFranklin, Wakulla69 min
Jan 15, 11:53 PM ESTSpecial Marine WarningTAE3 hr
Jan 16, 12:16 AM ESTSevere Thunderstorm WarningTAEFranklin, Liberty, Wakulla89 min
Jan 16, 2:07 AM ESTAreal Flood AdvisoryTAELeon, Liberty, Wakulla3 hr
Jan 16, 2:08 AM ESTSpecial Weather StatementTAETaylor, Wakulla67 min
Jan 16, 2:53 AM ESTSpecial Marine WarningTAE2 hr
Jan 16, 3:17 AM ESTSpecial Weather StatementTAETaylor73 min
Jan 16, 4:14 AM ESTSevere Thunderstorm WarningTAEDixie, Taylor25 min

Nearby

Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.